ISSN:
 1078-0947

eISSN:
 1553-5231

All Issues

Volume 39, 2019

Volume 38, 2018

Volume 37, 2017

Volume 36, 2016

Volume 35, 2015

Volume 34, 2014

Volume 33, 2013

Volume 32, 2012

Volume 31, 2011

Volume 30, 2011

Volume 29, 2011

Volume 28, 2010

Volume 27, 2010

Volume 26, 2010

Volume 25, 2009

Volume 24, 2009

Volume 23, 2009

Volume 22, 2008

Volume 21, 2008

Volume 20, 2008

Volume 19, 2007

Volume 18, 2007

Volume 17, 2007

Volume 16, 2006

Volume 15, 2006

Volume 14, 2006

Volume 13, 2005

Volume 12, 2005

Volume 11, 2004

Volume 10, 2004

Volume 9, 2003

Volume 8, 2002

Volume 7, 2001

Volume 6, 2000

Volume 5, 1999

Volume 4, 1998

Volume 3, 1997

Volume 2, 1996

Volume 1, 1995

Discrete & Continuous Dynamical Systems - A

February 2018 , Volume 38 , Issue 2

Select all articles

Export/Reference:

An estimate on the Hausdorff dimension of stable sets of non-uniformly hyperbolic horseshoes
Carlos Matheus and Jacob Palis
2018, 38(2): 431-448 doi: 10.3934/dcds.2018020 +[Abstract](1371) +[HTML](81) +[PDF](546.7KB)
Receding horizon control for the stabilization of the wave equation
Behzad Azmi and Karl Kunisch
2018, 38(2): 449-484 doi: 10.3934/dcds.2018021 +[Abstract](1576) +[HTML](70) +[PDF](2851.6KB)
Positive solutions for critically coupled Schrödinger systems with attractive interactions
Hongyu Ye
2018, 38(2): 485-507 doi: 10.3934/dcds.2018022 +[Abstract](1415) +[HTML](60) +[PDF](475.3KB)
Linear diffusion with singular absorption potential and/or unbounded convective flow: The weighted space approach
Jesus Ildefonso Díaz, David Gómez-Castro, Jean Michel Rakotoson and Roger Temam
2018, 38(2): 509-546 doi: 10.3934/dcds.2018023 +[Abstract](1033) +[HTML](65) +[PDF](623.4KB)
Nonradial least energy solutions of the p-Laplace elliptic equations
Ryuji Kajikiya
2018, 38(2): 547-561 doi: 10.3934/dcds.2018024 +[Abstract](1198) +[HTML](58) +[PDF](387.1KB)
Energy-critical NLS with potentials of quadratic growth
Casey Jao
2018, 38(2): 563-587 doi: 10.3934/dcds.2018025 +[Abstract](1283) +[HTML](52) +[PDF](538.9KB)
Bounded and unbounded capillary surfaces derived from the catenoid
Filippo Morabito
2018, 38(2): 589-614 doi: 10.3934/dcds.2018026 +[Abstract](1053) +[HTML](45) +[PDF](473.0KB)
On the classification of generalized competitive Atkinson-Allen models via the dynamics on the boundary of the carrying simplex
Mats Gyllenberg, Jifa Jiang, Lei Niu and Ping Yan
2018, 38(2): 615-650 doi: 10.3934/dcds.2018027 +[Abstract](1912) +[HTML](81) +[PDF](3057.0KB)
On an exponential attractor for a class of PDEs with degenerate diffusion and chemotaxis
Messoud Efendiev and Anna Zhigun
2018, 38(2): 651-673 doi: 10.3934/dcds.2018028 +[Abstract](1136) +[HTML](47) +[PDF](508.7KB)
Nonexistence results for elliptic differential inequalities with a potential in bounded domains
Dario D. Monticelli and Fabio Punzo
2018, 38(2): 675-695 doi: 10.3934/dcds.2018029 +[Abstract](949) +[HTML](53) +[PDF](478.0KB)
Nonlinear Schrödinger Equations on Periodic Metric Graphs
Alexander Pankov
2018, 38(2): 697-714 doi: 10.3934/dcds.2018030 +[Abstract](1202) +[HTML](62) +[PDF](421.0KB)
The continuum limit of Follow-the-Leader models — a short proof
Helge Holden and Nils Henrik Risebro
2018, 38(2): 715-722 doi: 10.3934/dcds.2018031 +[Abstract](914) +[HTML](57) +[PDF](315.6KB)
On uniqueness of measure-valued solutions to Liouville's equation of Hamiltonian PDEs
Ammari Zied and Liard Quentin
2018, 38(2): 723-748 doi: 10.3934/dcds.2018032 +[Abstract](1428) +[HTML](63) +[PDF](565.5KB)
Dispersive effects of weakly compressible and fast rotating inviscid fluids
Van-Sang Ngo and Stefano Scrobogna
2018, 38(2): 749-789 doi: 10.3934/dcds.2018033 +[Abstract](978) +[HTML](54) +[PDF](677.2KB)
N-barrier maximum principle for degenerate elliptic systems and its application
Chiun-Chuan Chen, Li-Chang Hung and Hsiao-Feng Liu
2018, 38(2): 791-821 doi: 10.3934/dcds.2018034 +[Abstract](1297) +[HTML](56) +[PDF](770.7KB)
A Liouville-type theorem for cooperative parabolic systems
Anh Tuan Duong and Quoc Hung Phan
2018, 38(2): 823-833 doi: 10.3934/dcds.2018035 +[Abstract](1224) +[HTML](49) +[PDF](353.1KB)
Reversing and extended symmetries of shift spaces
Michael Baake, John A. G. Roberts and Reem Yassawi
2018, 38(2): 835-866 doi: 10.3934/dcds.2018036 +[Abstract](1081) +[HTML](60) +[PDF](471.1KB)
A robustly transitive diffeomorphism of Kan's type
Cheng Cheng, Shaobo Gan and Yi Shi
2018, 38(2): 867-888 doi: 10.3934/dcds.2018037 +[Abstract](1331) +[HTML](58) +[PDF](1825.8KB)
Parrondo's dynamic paradox for the stability of non-hyperbolic fixed points
Anna Cima, Armengol Gasull and Víctor Mañosa
2018, 38(2): 889-904 doi: 10.3934/dcds.2018038 +[Abstract](1074) +[HTML](53) +[PDF](411.7KB)
Propagation phenomena for CNNs with asymmetric templates and distributed delays
Zhixian Yu and Xiao-Qiang Zhao
2018, 38(2): 905-939 doi: 10.3934/dcds.2018039 +[Abstract](1168) +[HTML](61) +[PDF](1205.7KB)
Renormalization of two-dimensional piecewise linear maps: Abundance of 2-D strange attractors
Antonio Pumariño, José Ángel Rodríguez and Enrique Vigil
2018, 38(2): 941-966 doi: 10.3934/dcds.2018040 +[Abstract](1296) +[HTML](54) +[PDF](584.7KB)

2017  Impact Factor: 1.179

Editors

Referees

Librarians

Email Alert

[Back to Top]